# SDR DL76G981217

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410131
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND WITH THE UPPER SKIN DELAMINATED ALONG THTE I/B EDGE 3 FWD OF THE TRAILING EDGE OF THE PANEL.  THE DAMAGED AREA MEASURES APPROX 5 (FWD/AFT) X 12.  THE DAMAGE WAS REPAIRED WITH AN SRM COMPOSITE REPAIR PER ER/A 364968-14AD.
